# SDR SWAA2021072887543

- Difficulty date: June 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shim
- Condition: Torn
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN GIRT BAR FITTING SHIM ON ENTRY DOOR AT AFT GALLEY AREA (2 EA) ; 2021-288087 / [01] REPLACED GIRT BAR FITTING SHIM ON ENTRY DOOR AT AFT GALLEY AREA (2 EA) I.A.W B737-700 AMM 25-66-02-400-801 PART USED:69-64426-1; [02] REPLACED GIRT BAR FITTING SHIM ON ENTRY DOOR AT AFT GALLEY AREA (2 EA) I.A.W B737-700 AMM 25-66-02-400-801 PART USED:69-64426-1.
